Research

Dynamic coexistence of sexual and asexual invasion fronts in a system of integro-difference equations


Reference:

Carrillo, C., Cherednichenko, K., Britton, N. F. and Mogie, M., 2009. Dynamic coexistence of sexual and asexual invasion fronts in a system of integro-difference equations. Bulletin of Mathematical Biology, 71 (7), pp. 1612-1625.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s11538-009-9416-8

Details

Item Type Articles
CreatorsCarrillo, C., Cherednichenko, K., Britton, N. F. and Mogie, M.
DOI10.1007/s11538-009-9416-8
DepartmentsFaculty of Science > Mathematical Sciences
Faculty of Science > Biology & Biochemistry
RefereedYes
StatusPublished
ID Code16259

Export

Actions (login required)

View Item